Alert archive / Iowa / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 65, NWS La Crosse, WI

May 30, 2022Chickasaw County, Howard County, Mitchell County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at May 30, 2022, 9:07 PM CDT for Chickasaw County, Howard County, Mitchell County, Iowa. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2022, 9:07 PM CDT (02:07 UTC)
Expired
May 30, 2022, 9:45 PM CDT
In force
38 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chickasaw County, IA, Howard County, IA, Mitchell County, IA

The radar

The La Crosse radar (KARX), 121 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 9:25 PM CDTTSTM WND DMGElma, IAPOWER LINES REPORTED DOWN BETWEEN ELMA AND RICEVILLE.
May 30, 9:32 PM CDTTSTM WND GST 621 Ssw Saratoga, IAMESONET STATION FW5287 SARATOGA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 7:06 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2022-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1278 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2022-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1278 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1827 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
0.5
Supercell composite
10.3

Open this sounding in Storm Lab

The text

As transmitted.

666 
WUUS53 KARX 310207
SVRARX
IAC037-089-131-310245-
/O.NEW.KARX.SV.W.0065.220531T0207Z-220531T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
907 PM CDT Mon May 30 2022

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Eastern Mitchell County in north central Iowa...
  Howard County in northeastern Iowa...
  Northern Chickasaw County in northeastern Iowa...

* Until 945 PM CDT.

* At 906 PM CDT, severe thunderstorms were located along a line
  extending from near Floyd to near Greene, moving northeast at 55
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Trained weather spotters reported trees down in Rudd just 
           before 9 PM.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Osage around 915 PM CDT.
  Riceville around 925 PM CDT.
  Elma around 935 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4350 9268 4350 9209 4308 9209 4300 9255
      4321 9255 4321 9286
TIME...MOT...LOC 0206Z 216DEG 49KT 4318 9282 4293 9279 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

JSB
5 follow-up statements
266 
WWUS53 KARX 310216
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
916 PM CDT Mon May 30 2022

IAC037-089-131-310245-
/O.CON.KARX.SV.W.0065.000000T0000Z-220531T0245Z/
Mitchell IA-Howard IA-Chickasaw IA-
916 PM CDT Mon May 30 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EASTERN MITCHELL...HOWARD AND NORTHERN CHICKASAW COUNTIES...

At 913 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Osage to near Charles City,
moving northeast at 60 mph.

HAZARD...70 mph wind gusts.

SOURCE...Trained weather spotters reported a 72 mph wind gust 1 mile 
         south of Rockford just before 9 PM

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Riceville around 925 PM CDT.

Other locations in the path of these severe thunderstorms include
Elma, Jerico, Lime Springs and Cresco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4350 9268 4350 9209 4308 9209 4300 9255
      4321 9255 4321 9286
TIME...MOT...LOC 0213Z 221DEG 53KT 4323 9267 4298 9265 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

JSB
320 
WWUS53 KARX 310222
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
922 PM CDT Mon May 30 2022

IAC037-089-131-310245-
/O.CON.KARX.SV.W.0065.000000T0000Z-220531T0245Z/
Mitchell IA-Howard IA-Chickasaw IA-
922 PM CDT Mon May 30 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EASTERN MITCHELL...HOWARD AND NORTHERN CHICKASAW COUNTIES...

At 920 PM CDT, severe thunderstorms were located along a line
extending from near Riceville to near Charles City, moving northeast
at 55 mph.

HAZARD...70 mph wind gusts.

SOURCE...Trained weather spotters near Colwell reported 60 to 70 mph 
         winds at 905 PM.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Riceville around 925 PM CDT.

Other locations in the path of these severe thunderstorms include
Elma, Jerico, Cresco and Lime Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4350 9268 4350 9209 4308 9209 4300 9255
      4321 9255 4321 9286
TIME...MOT...LOC 0220Z 216DEG 49KT 4329 9261 4304 9259 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

JSB
106 
WWUS53 KARX 310230
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
930 PM CDT Mon May 30 2022

IAC037-089-131-310245-
/O.CON.KARX.SV.W.0065.000000T0000Z-220531T0245Z/
Mitchell IA-Howard IA-Chickasaw IA-
930 PM CDT Mon May 30 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EASTERN MITCHELL...HOWARD AND NORTHERN CHICKASAW COUNTIES...

At 930 PM CDT, severe thunderstorms were located along a line
extending from Riceville to near Ionia, moving northeast at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Riceville around 935 PM CDT.

Other locations in the path of these severe thunderstorms include
Cresco and Lime Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4350 9268 4350 9209 4308 9209 4300 9255
      4321 9255 4321 9268
TIME...MOT...LOC 0230Z 216DEG 49KT 4336 9254 4311 9252 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

JSB
911 
WWUS53 KARX 310239
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
939 PM CDT Mon May 30 2022

IAC131-310248-
/O.CAN.KARX.SV.W.0065.000000T0000Z-220531T0245Z/
Mitchell IA-
939 PM CDT Mon May 30 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MITCHELL COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern Iowa.

LAT...LON 4350 9209 4308 9209 4300 9255 4318 9248
      4332 9246 4350 9241
TIME...MOT...LOC 0238Z 224DEG 51KT 4347 9232 4309 9237 

$$

IAC037-089-310245-
/O.CON.KARX.SV.W.0065.000000T0000Z-220531T0245Z/
Howard IA-Chickasaw IA-
939 PM CDT Mon May 30 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR HOWARD AND NORTHERN CHICKASAW COUNTIES...

At 938 PM CDT, severe thunderstorms were located along a line
extending from near Lime Springs to near New Hampton, moving
northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Lime Springs around 945 PM CDT.

Other locations in the path of these severe thunderstorms include
Protivin and Cresco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4350 9209 4308 9209 4300 9255 4318 9248
      4332 9246 4350 9241
TIME...MOT...LOC 0238Z 224DEG 51KT 4347 9232 4309 9237 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

JSB
170 
WWUS53 KARX 310242
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
942 PM CDT Mon May 30 2022

IAC037-089-310252-
/O.EXP.KARX.SV.W.0065.000000T0000Z-220531T0245Z/
Howard IA-Chickasaw IA-
942 PM CDT Mon May 30 2022

...THE SEVERE THUNDERSTORM WARNING FOR HOWARD AND NORTHERN CHICKASAW
COUNTIES WILL EXPIRE AT 945 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern Iowa.

LAT...LON 4350 9209 4308 9209 4300 9255 4318 9248
      4332 9246 4350 9241
TIME...MOT...LOC 0242Z 216DEG 49KT 4351 9228 4313 9233 

$$

JSB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:50 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, May 30, 6:50 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
650 PM CDT Mon May 30 2022

.DISCUSSION...(Tonight through Monday)
Issued at 200 PM CDT Mon May 30 2022

Key Messages:

 - Tonight: Severe Risk - mostly west of the Mississippi River

 - Wind Advisory west of the Mississippi into the evening

 - Tue Storm Chances: shifting eastward

 - Cooler Temps Return

 - Late Week Rain Chances

* TONIGHT: Strong, Severe Storm Risk - Mainly West Of Mississippi

Sharpening upper level trough/closed low lifting north/northeast
across the northern plains this afternoon a +100 kt 300 mb jet
pushes north across MN. Strong 50 kt 850 mb jet takes the same path,
also serving to push low level moisture ahead of associated dry
line/cold front. MUCAPE pool of 2-3K J/kg building across MN. 60-70
kts of 0-6 km shear coincide with the instability axis with 40 kts
in 0-3 km and 30+ 0-1km. Widespread severe storms expected for
central/northern MN as a result.

South of there, meso models in good agreement with sparking
convection along a leading dry line/cold front as the afternoon
wears on, moving east across southern MN/IA, but not reaching SE
MN/NE IA until shortly after 00z. Instability not as strong as to
the west, but 1000-1500+ J/kg MUCAPE to play with and 50-60 kts 0-6km
shear (roughly 40kt 1-7km). RAP soundings suggest a 1-3 hour where
storms could be sfc based, but near sfc CIN increasing by 03z,
likely making any storm elevated. There will be a large hail,
damaging wind (1000 J/kg DCAPE) and isolated tor risk for SE MN/NE
IA for this evening, weakening/transitioning to elevated hail and
potentially wind as the evening wears on/storms shift east.

Some mixed signals in the meso models on whether the line would be
continuous or broken. A few only unzip along the front to the MN/IA
border, which would potentially carry this convection just north-
west of the local area (effectively keeping any severe risk away).
This likely stems from the CAP remaining stronger in the south.
Eventually convection gets going along the southern flank, with a
piece of upper level energy and branch of the low level jet playing
roles. Much of this convection could hold south of I-90. Instability
decreasing but still good shear for storm development. Some stronger
storm potential and can't rule out a few severe storms - but the
threat would be lesser compared to early this evening.

Some complexity to how this plays out locally and close monitoring
of development/environment will be needed to refine storm/severe
threat areas. Anticipate some adjustments.

* WINDY: continues into tonight

Even with the loss off daytime mixing, its going to stay windy
tonight as tight sfc pressure gradient (associated with sfc low
lifting north/northeast across the northern plains) persists.
Sustained winds in the lower 20 mph with gusts still pushing north
of 30 mph from time to time expected for SE MN/NE IA. Will likely be
able to let the Wind Advisory for these locations expire at 8 pm for
the mid 40s gusts.

* TUE STORM CHANCES: shifting east, could miss local area

Upper level trough/closed low continues to lift northeast into
southern Canada while an associated cold front hangs roughly from
southeast WI southwestwards through northern MO at 00z Wed.
Overnight convection across IA likely still ongoing by daybreak Tue,
moving northeast along the front. Should be in a weakening state for
the morning, with nocturnal cap keeping any storms elevated.
Heating/afternoon destabilization look to push MUCAPES upwards of
2500 J/kg, which should be enough to break cap by mid/late
afternoon. Expect further convection to develop around the front,
with wind shear aiding/supporting upscale strong/severe potential.
Positioning of the front/impacts of the morning convection aren't
entirely clear, but latest runs of meso/CAMS models favor keeping
the strong-severe storms just to the east/southeast of the local
area. Too close to say "no" (southwest WI just on the fringe), but
higher risk generally from southeast IA into southeast WI.

* COOLER: say goodbye to the summer heat/humidity

Much cooler, drier air pushes in post the passing upper level
trough/cold front Tue night...and looks to settle in for the rest of
the week with generally zonal/northwest flow a loft. Temps will take
a tumble as the bulk of the EC ensemble members (75%) keep highs at
or below the early June normals. GEFS concurs...with both suggesting
upper 60s to lower 70s into early next week. Comfortable start to
the summer month, but conditions more typical of early May rather
than June.

* RAIN CHANCES: late week-weekend potential

With the transition to quicker, mostly zonal-northwest flow a loft,
a few shortwave troughs are progged to spin across the region as
starting as soon as Thu night...with the possibility for more
ripples/rain chances through the weekend. Instability looks meager at
this time and no real tap into gulf moisture. Severe, heavy rain
threat looks low as a result.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 645 PM CDT Mon May 30 2022

South to southeast winds will not be quite as strong heading into
tonight, but will still remain gusty through this TAF period with
a respectable pressure gradient in place. These gusty surface winds
will mitigate concerns for low level wind shear overnight as a
modest low level jet passes overhead. Winds will turn more
southwesterly on Tuesday as a cold front approaches.

Other aviation concern tonight will be potential for a broken line
of showers/storms later this evening into early Tuesday morning.
Confidence still remains on the lower side owing to sparse
development thus far over central Iowa. However, hi-res models
still suggest expanding convective development over the next few
hours, likely pushing into RST after 02-03Z. Storms would weaken
as they progress eastward towards LSE by late evening. Dry
conditions are then on tap for both TAF sites once this potential
line of convection exits early Tuesday morning.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...Wind Advisory until 8 PM CDT this evening for MNZ086-087-094-095.

IA...Wind Advisory until 8 PM CDT this evening for IAZ008>010-018-019-
     029.

&&

DISCUSSION...Rieck
AVIATION...Kurz
Hazardous weather outlook, May 30, 8:21 PM CDT, 46 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
821 PM CDT Mon May 30 2022

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-311200-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
821 PM CDT Mon May 30 2022

This Hazardous Weather Outlook is for portions of northeast
Iowa...southeast Minnesota...central Wisconsin...southwest
Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms will be possible tonight. A few storms
may become strong to severe west of the Mississippi River through
late evening, with large hail and damaging winds as the primary
threats. The storms will gradually weaken as they progress into
Wisconsin.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms are possible Tuesday across northeast Iowa and
southwest Wisconsin. A few storms may become strong to severe with
a hail and wind threat.

There are intermittent chances for storms later this week into
the weekend, though severe weather is not anticipated at this
time.

.SPOTTER INFORMATION STATEMENT...

A few spotter groups may be needed this evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

In the hours before

Local storm report, May 30, 7:47 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
747 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     NON-TSTM WND DMG ROCHESTER               44.01N 92.48W
05/30/2022                   OLMSTED            MN   TRAINED SPOTTER

            A LARGE TREE WAS BLOWN DOWN ONTO A DECK.
            SPOTTER ESTIMATED 50 MPH WIND GUSTS AT THE
            TIME.

&&

JSB
Special weather statement, May 30, 8:33 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service La Crosse WI
833 PM CDT Mon May 30 2022

IAZ018-310200-
Floyd IA-
833 PM CDT Mon May 30 2022

...A strong thunderstorm will impact portions of Floyd County through
900 PM CDT...

At 832 PM CDT, trained weather spotters reported a strong
thunderstorm near Rockford, or 15 miles southeast of Mason City,
moving northeast at 60 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Trained weather spotters.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Rudd around 845 PM CDT.
  Charles City and Floyd around 850 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central and northeastern Iowa.

&&

LAT...LON 4311 9302 4321 9291 4321 9255 4315 9255
      4291 9290 4291 9303
TIME...MOT...LOC 0132Z 221DEG 54KT 4298 9301

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JSB
Special weather statement, May 30, 8:58 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service La Crosse WI
858 PM CDT Mon May 30 2022

IAZ008-009-MNZ094-095-310300-
Howard IA-Mitchell IA-Fillmore MN-Mower MN-
858 PM CDT Mon May 30 2022

...A strong thunderstorm will impact portions of eastern Mitchell,
northwestern Howard, southeastern Mower and western Fillmore Counties
through 1000 PM CDT...

At 857 PM CDT, Doppler radar was tracking a strong thunderstorm near
Osage, moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Riceville around 910 PM CDT.
  Le Roy around 920 PM CDT.
  Spring Valley around 935 PM CDT.
  Preston and Wykoff around 940 PM CDT.
  Fountain around 945 PM CDT.
  Chatfield around 950 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central and northeastern Iowa...and southeastern Minnesota.

&&

LAT...LON 4385 9228 4385 9181 4321 9263 4321 9278
      4327 9288
TIME...MOT...LOC 0157Z 219DEG 49KT 4328 9272

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JSB
Local storm report, May 30, 9:06 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
906 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     RUDD                    43.13N 92.90W
05/30/2022                   FLOYD              IA   FIRE DEPT/RESCUE

            RUDD FIRE DEPARTMENT REPORTS NUMEROUS TREES
            DOWN ACROSS TOWN. TIME ESTIMATED FROM RADAR.

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:33 PM CDTSpecial Weather StatementARXFloyd27 min
May 30, 8:46 PM CDTSevere Thunderstorm WarningARXFloyd44 min
May 30, 8:58 PM CDTSpecial Weather StatementARXMitchell62 min
May 30, 11:55 PM CDTSpecial Weather StatementARXMitchell35 min
May 31, 12:39 AM CDTSevere Thunderstorm WarningARXHoward51 min
May 31, 1:44 AM CDTSpecial Weather StatementARXClayton, Fayette46 min
May 31, 2:10 AM CDTSpecial Weather StatementARXAllamakee50 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.